Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 268, NWS Jackson, MS

May 21, 2017Concordia Parish, Louisiana; Adams County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 21, 2017, 4:07 AM CDT for Concordia Parish, Louisiana; Adams County, Mississippi. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2017, 4:07 AM CDT (09:07 UTC)
Expired
May 21, 2017, 5:00 AM CDT
In force
53 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Concordia Parish, LA, Adams County, MS

The radar

The Ft Polk radar (KPOE), 133 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2017-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2017-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-255 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

864 
WUUS54 KJAN 210907
SVRJAN
LAC029-MSC001-211000-
/O.NEW.KJAN.SV.W.0268.170521T0907Z-170521T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
407 AM CDT SUN MAY 21 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northern Concordia Parish in northeastern Louisiana...
  Central Adams County in southwestern Mississippi...

* Until 500 AM CDT

* At 407 AM CDT, a severe thunderstorm was located over Monterey,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Deer Park around 420 AM CDT. 
  Ferriday around 425 AM CDT. 
  Natchez and Vidalia around 440 AM CDT. 

Other locations impacted by this severe thunderstorm include
Ridgecrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3172 9133 3137 9135 3137 9176 3143 9176
      3143 9173 3144 9172 3145 9172 3147 9173
      3147 9177 3155 9177
TIME...MOT...LOC 0907Z 258DEG 26KT 3148 9169 

HAIL...1.00IN
WIND...60MPH
 
$$

EC
1 follow-up statement
578 
WWUS54 KJAN 210932
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
432 AM CDT SUN MAY 21 2017

LAC029-MSC001-211000-
/O.CON.KJAN.SV.W.0268.000000T0000Z-170521T1000Z/
Concordia LA-Adams MS-
432 AM CDT SUN MAY 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHEASTERN CONCORDIA PARISH IN NORTHEASTERN LOUISIANA AND
CENTRAL ADAMS COUNTIES...

At 431 AM CDT, a severe thunderstorm was located near Deer Park, or
near Vidalia, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Vidalia around 445 AM CDT. 
  Natchez around 450 AM CDT. 

Other locations impacted by this severe thunderstorm include
Ridgecrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3172 9133 3137 9135 3137 9168 3145 9169
      3155 9169
TIME...MOT...LOC 0931Z 261DEG 20KT 3149 9151 

HAIL...1.00IN
WIND...60MPH
 
$$

EC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 1:19 AM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, May 21, 1:19 AM CDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
119 AM CDT Sun May 21 2017

.UPDATE...
Updated for 06Z aviation discussion

&&

.AVIATION...
06Z TAF discussion:
Areas of LIFR category stratus/fog could become prominent for the
remainder of the night and into the early morning hours. Expect
this to mix out during the mid/late morning hours. A few SHRA/TSRA
are possible with cold front passage from morning into the early
afternoon. Thereafter uncertainty exist concerning redevelopment
of convection as the front begins to stall. /EC/

&&

.DISCUSSION...

A number of updates were made this evening to the forecast. The
flash flood threat hazard has been removed for SE Mississippi, it
was previously meant to expire at midnight but the heavy rainfall
has progressed to the east and is more focused down by the
coast. POPs have been updated to reflect the current radar and the
potential to see some more storms to the western part of the CWA.
Storms in central Louisiana haven't died down and could be
knocking on the southwestern part of our CWA doorstep in the next
few hours. A marginal severe weather threat will continue into the
early morning hours for this area--hail and strong winds will be
the main concern.

More showers and thunderstorms are expected to occur tomorrow, but
mainly focused in the south, as Gulf moisture will continue
pumping into our region. The front that is currently in central
Arkansas will most likely stall over central Mississippi tomorrow
afternoon and keep skies from clearing the majority of the area.
/12/

Prior discussion below:

Through this evening:

Heavy convection has now consolidated along an axis headed to
NEW/MOB/BHM, leaving most of our CWA dry aside from spotty
showers. Lingering steadier showers and pockets of lightning will
be near the I-59 corridor from HBG to MEI over the next few hours.
The forecast was updated to greatly reduce POPs this evening in
most areas. Some redevelopment is possible coming in from the west
late tonight and due to this uncertainty we have not yet
radically updated the HWO or graphics. However, we will probably
be looking to do that shortly. Another update coming in the next
hour or two. /BB/

Tonight and Sunday...local radars at mid afternoon showed
numerous storms across our CWA focused along and east of a weak
prefrontal trough from Greenwood to Natchez. The cold front still
back over the ArkLaTex region and won't make it through into our
CWA until Sunday. Ahead of the prefrontal trough resided a moist
airmass that has become unstable with daytime heating. A few of
these storms may become severe and produce damaging wind gusts.
Hail up to the sized of quarters will also be possible. In
addition, PWATS in excess of an inch and a half have contributed
to some heavy rainfall rates. Some Hi-res models have the highest
rainfall of 2-3 inches with locally higher amounts over our
southeast this afternoon and evening. A Flash Flood Watch has been
issued until midnight for our southeast. The convection is
expected to show a distinct diurnal trend and weaken over night.
The nearly stacked low driving our convection today will lift from
the Plains today to the western Great Lakes region Sunday. The
cold front is expected to enter our northwest zones shortly after
sunrise and push slowly southeast through the day. As daytime
heating occurs, strong to marginally severe thunderstorms may
develop along and just ahead of the cold front. This is expected
across the southeastern portions of our area Sunday afternoon.
Again the greatest potential hazards will be damaging wind gusts,
marginally severe hail, and locally heavy rainfall. PWATs of 1.75
to 2.0 inches and relatively slow storm motions will warrant a
continued Limited threat for flooding south and east of the front
on Sunday. /22/

SUNDAY NIGHT THROUGH FRIDAY...No big changes to
the extended forecast. It looks like it will be wet through mid week.
The airmass will remain moist with southwest flow aloft. The left
over boundary from the current system will remain just to the
east through mid week. The chance for heavy rain and localized
flooding will remain possible, especially Monday night into early
Tuesday. Several disturbances will move along the boundary,
bringing in more warm and moist air between Monday and Tuesday.
Rainfall amount will likely be around 2 inches or greater during
the same period, especially south of interstate 20. High pressure
moves in around Thursday and keeps the area generally dry and mild
going into the holiday weekend. Looks the area will remain warm
and humid with the next boundary dropping in Sunday night into the
Monday and stalling across the far northern portions of the area.
Upper level flow will be weak, but low level flow should support
thunderstorms along the boundary.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       83  63  79  60 /  73  37  49  70
Meridian      82  63  80  59 /  83  44  46  75
Vicksburg     82  63  80  61 /  61  34  48  60
Hattiesburg   84  68  82  63 /  80  44  61  76
Natchez       82  64  77  60 /  69  36  60  63
Greenville    78  60  79  61 /  33  11  25  60
Greenwood     80  58  80  58 /  55  16  24  60

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, May 20, 3:55 PM CDT, 12 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
355 PM CDT Sat May 20 2017

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-212100-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey-
355 PM CDT Sat May 20 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

Scattered thunderstorms are expected to develop this afternoon
and continue into the evening. Isolated severe storms could be
capable of producing damaging wind gusts up to 60 mph and hail up
to quarter size.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Flooding is possible for locations south of Interstate 20 on
Monday night.

Thunderstorms with heavy rain are expected to develop Monday and
continue Monday night. This rainfall will fall over nearly
saturated soils and produce a threat for localized flooding of
low-lying areas and roads.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ026>033-036>039-042>050-053-054-059-060-212100-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-Neshoba-
Kemper-Warren-Hinds-Rankin-Scott-Claiborne-Copiah-Jefferson-Adams-
355 PM CDT Sat May 20 2017

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, northeast Mississippi,
and southwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Numerous thunderstorms are expected to continue over Mississippi
this afternoon and into the evening. A few storms may become
severe and produce heavy rain. The most intense storms will be
capable of producing damaging wind gusts of 60 mph and quarter
size hail. In addition, locally heavy rainfall of one to two
inches in a short duration could cause some flooding of low-lying
areas and streets.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Flooding is possible for locations south of Interstate 20 on
Monday night.

Thunderstorms with heavy rain are expected to develop Monday and
continue Monday night. This rainfall will fall over nearly
saturated soils and produce a threat for localized flooding of
low-lying areas and roads.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ051-212100-
Newton-
355 PM CDT Sat May 20 2017

This hazardous weather outlook is for portions of east central
Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

FLOODING
THREAT...Elevated
TIMING...Tonight

Numerous thunderstorms are expected to continue over Mississippi
this afternoon and into the evening. A few storms may become
severe and produce heavy rain. The most intense storms will be
capable of producing damaging wind gusts of 60 mph and quarter
size hail. In addition, heavy rainfall of two to three inches with
locally higher amounts in a short duration could cause some flash
flooding.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ052-055>057-063>065-212100-
Lauderdale-Simpson-Smith-Jasper-Lawrence-Jefferson Davis-
Covington-
355 PM CDT Sat May 20 2017

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Tonight

FLOODING
THREAT...Elevated
TIMING...Tonight

Numerous thunderstorms are expected to continue over Mississippi
this afternoon and into the evening. A few storms may become
severe and produce heavy rain. The most intense storms will be
capable of producing damaging wind gusts of 60 mph and quarter
size hail. In addition, heavy rainfall of two to three inches with
locally higher amounts in a short duration could cause some flash
flooding.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Flooding is possible for locations south of Interstate 20 on
Monday night.

Thunderstorms with heavy rain are expected to develop Monday and
continue Monday night. This rainfall will fall over nearly
saturated soils and produce a threat for localized flooding of
low-lying areas and roads.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday.

MSZ061-062-212100-
Franklin MS-Lincoln-
355 PM CDT Sat May 20 2017

This hazardous weather outlook is for portions of south central
Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Tonight

FLOODING
THREAT...Limited
TIMING...Tonight

Numerous thunderstorms are expected to continue over Mississippi
this afternoon and into the evening. A few storms may become
severe and produce heavy rain. The most intense storms will be
capable of producing damaging wind gusts of 60 mph and quarter
size hail. In addition, heavy rainfall of two to three inches with
locally higher amounts in a short duration could cause some flash
flooding.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Flooding is possible for locations south of Interstate 20 on
Monday night.

Thunderstorms with heavy rain are expected to develop Monday and
continue Monday night. This rainfall will fall over nearly
saturated soils and produce a threat for localized flooding of
low-lying areas and roads.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday.

MSZ058-066-072>074-212100-
Clarke-Jones-Marion-Lamar-Forrest-
355 PM CDT Sat May 20 2017

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight through Sunday

FLOODING
THREAT...Elevated
TIMING...Tonight

Scattered thunderstorms are expected to develop this afternoon
and continue into the evening. Isolated severe storms could be
capable of producing damaging wind gusts up to 60 mph and hail up
to quarter size.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Flooding is possible for locations south of Interstate 20 on
Monday night.

Thunderstorms with heavy rain are expected to develop Monday and
continue Monday night. This rainfall will fall over nearly
saturated soils and produce a threat for localized flooding of
low-lying areas and roads.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 1:46 AM CDTSevere Thunderstorm WarningJANConcordia25 min
May 21, 1:48 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison, West Carroll42 min
May 21, 2:08 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison52 min
May 21, 2:12 PM CDTSpecial Weather StatementJANCatahoula48 min
May 21, 2:20 PM CDTSevere Thunderstorm WarningJANFranklin, Tensas24 min
May 21, 3:13 PM CDTFlash Flood WatchJANCatahoula, Concordia, Franklin, Madison, Richland, Tensas40 hr
May 21, 3:20 PM CDTSevere Thunderstorm WarningJANConcordia55 min
May 21, 5:22 AM CDTSpecial Weather StatementJANLincoln38 min
May 21, 7:19 AM CDTSpecial Weather StatementJANMarion41 min
May 21, 1:53 PM CDTSpecial Weather StatementJANMadison37 min
May 21, 2:31 PM CDTSpecial Weather StatementJANYazoo44 min
May 21, 2:42 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren, Yazoo63 min
May 21, 2:47 PM CDTSpecial Weather StatementJANClaiborne43 min
May 21, 2:55 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson, Warren50 min
May 21, 3:12 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin63 min
May 21, 3:15 PM CDTFlash Flood WarningJANClaiborne3 hr
May 21, 3:27 PM CDTFlash Flood WarningJANHinds, Madison, Yazoo3 hr
May 21, 3:31 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson59 min
May 21, 3:43 PM CDTSpecial Weather StatementJANAttala32 min
May 21, 3:47 PM CDTSpecial Weather StatementJANMadison43 min
May 21, 3:52 PM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
May 21, 4:11 PM CDTSevere Thunderstorm WarningJANCopiah, Rankin, Scott, Simpson, Smith64 min
May 21, 4:16 PM CDTSpecial Weather StatementJANChoctaw, Webster44 min
May 21, 4:31 PM CDTSpecial Weather StatementJANLeake29 min
May 21, 4:35 PM CDTSpecial Weather StatementJANCovington, Jefferson Davis, Lawrence40 min
May 21, 4:54 PM CDTSpecial Weather StatementJANWinston36 min
May 21, 5:11 PM CDTSpecial Weather StatementJANJasper, Newton, Scott64 min
May 21, 5:17 PM CDTSpecial Weather StatementJANCovington, Jones58 min
May 21, 5:53 PM CDTSpecial Weather StatementJANForrest, Lamar37 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.